MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; Operating Room Accessories Table Tray

BAXTER HEALTHCARE CORPORATION ALLEN; Operating Room Accessories Table Tray
Model Number O-YFES
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that allen yellofin elite had stirrup does not stay tight.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Record is showing that the stirrup was manufactured in 2008, making it over 10 years old and ineligible for repair.Stirrup is ineligible for repair due to age and the customer has been made aware of this.The customer advised that they scrapped the device once they were advised that it was unrepairable due to age and couldn¿t provide any more detail.The lithotomy positioner stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The device's velcro strap, which secures the patient's foot and leg, is secured to the boot using a staple and adhesive.Ifu states you should always confirm the working order prior to using it clinically.In the event a device failure was to occur, or the device was thought to be unreliable, the device would not be used, and a backup device would likely be available for immediate use.Although there was no reported injury with this event, if the report of a stirrup dropping were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
ALLEN
Common Device Name
Operating Room Accessories Table Tray
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon NA 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50465739
Report Number3006697241-2026-00318
Device Sequence Number13257454
Product Code FWZ
UDI-Device Identifier00615521020149
UDI-Public(01)00615521020149
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberO-YFES
Device Catalogue NumberO-YFES
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown